Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vitamin D Makes You Sleepy?
Oct 21, 2010

I'm aware of the risk of low vitamin D levels with HIV. My levels are borderline normal (on the lower side). Over the last couple of years, I've tried adding vitamin D3 each day - inevitably, after day 2, what happens is I get really, really tired from it. I have tried pills, high quality vitamin D3 in MCT oil, etc. All with the same results.

I see some mention of this on the Internet (but no answers).

Can you explain why this is the case and how I might avoid the affects? Could it be that vitamin D3 interacts with my HIV meds in some unforeseen way. Presently, I take: Reyataz, Viread, Norvir, Epivir.

Thanks!

Response from Dr. Henry

I have not observed nor heard of any connection between vitamin D supplements and increased fatigue/sleeping. If any reader is aware of a reference or has personal experience with this please post. KH



Previous
help fo another
Next
Switching Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement